Discussion in 'Therapy and Medication' started by TinkerLoop, Sep 2, 2007.

  1. TinkerLoop

    TinkerLoop Well-Known Member

    ok so just started taking it properly again my whole body is acheing got migraine from hell i feel absolutely shit i really wanna stop again now
  2. allofme

    allofme Staff Alumni

    what does your doctor say ;)
  3. SuicideBoy

    SuicideBoy Well-Known Member

    Look out. I stopped taking Prozac when I thought I was "all better," and I made a suicide attempt that left me inches from death, and now I am very glad to be alive. I hope things go uphill for you. Just be careful.

    Also, be careful with coffee; if you drink it a lot, don't stop abruptly. This may sound over cautious, but trying to quit caffeine was a big factor in my suicide attempt. For that reason, I also suggest you don't start.
  4. danni

    danni Chat Buddy

    prozac to me thou i only take it maybe once a week instead of everyday, it screws up my body and i dont think it works at all.
  5. silent_enigma

    silent_enigma Well-Known Member

    It can take a number of weeks for the side effects to wear off and the medication to do what it's supposed to. I got some mega headaches when I started nefazodone, but no longer.